# SDR AALA20030666

- Difficulty date: June 16, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, RIGHT AFT EMERGENCY EXIT DOOR LIGHT INOPERATIVE.  TIGHTENED RIGHT AFT EMERGENCY EXIT DOOR LIGHT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
